# SDR AALA20100212LAX01

- Difficulty date: February 12, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- Aircraft time: 28,821 hours, 11,969 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Motor
- Part number: 6355C000101
- Condition: Failed
- Location: Stabilizer
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

LAX - INFLIGHT SNA-DFW.  DURING INITIAL CLIMBOUT FIRST OFFICER REPORTED, UNABLE TO TRIM THE AIRCRAFT ELECTRICALLY. CAPTAIN WAS ALSO UNABLE TO TRIM USING YOKE SWITCHES.  EMERGENCY DECLARED DIVERTED LAX LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED STABILIZER TRIM MOTOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
